# SDR F3LA2013101500915

- Difficulty date: September 18, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 42,361 hours, 17,665 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D531141220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE FOR C8/S2 CHECK.  MAIN CABIN FLOORBEAM, Y254 HAS CORROSION AT FRAME 16.  REPAIRED FLOORBEAM IAW SRM 53-11-15 PB201.
